The random graph has the strong small index property

Peter J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Hodges et al. showed that the countable random graph has the small index property. The stronger result of the title is deduced from this and a general theorem about permutation groups. A consequence is that the automorphism group of the random graph is not isomorphic to the automorphism group of any other countable homogeneous graph or digraph.

Original languageEnglish
Pages (from-to)41-43
Number of pages3
JournalDiscrete Mathematics
Volume291
Issue number1-3
DOIs
Publication statusPublished - 6 Mar 2005

Keywords

  • Automorphism group
  • Random graph
  • Small index property

Fingerprint

Dive into the research topics of 'The random graph has the strong small index property'. Together they form a unique fingerprint.

Cite this